# SDR SWAA2020010240108

- Difficulty date: December 26, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 52,826 hours, 31,120 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER RIB AT STATION 129.5 CRACKED AT 2ND VERTICAL STIFFENER FROM FORWARD SPAR.          / R&R RIB IAW SRM.
